Tuesday, June 23, 2009

MRI Results

So I realized that I didn't post my results of my MRI. Here's the deal, it was way cool to look at! I was able to see the pictures which were really quite interesting. There are 2 definitive "white spots" in my foot, these are bruises that aren't healing. The bones in my foot are rubbing together causing the bruises, the bruising and swelling are causing the bones to rub together. So the one is causing the other and vice versa. Not fun. I've also got a small chip that there is nothing we can do about.

So what's the solution? I've been on an anti-inflammatory called Voltaren since last week. Boy does it have some nasty side effects if I don't eat a big meal with it, but as long as I eat a lot I'm fine (well, not fine in my hips). I told the doctor today about my side effects and he is taking me off the Voltaren and switching me to something else. Not sure what it is yet, but I'll pick it up from the pharmacy later and start taking it.

The anti-inflammatory will help with the pain and somewhat help with the bruising. What will really help? Not using my foot of course! How can I do that? Well, if you can figure out how I can keep off my foot then please let me know. I don't have crutches because I was told to keep using it, just as little as possible. I was also told to go into more supportive shoes, like sneakers, rather than using the post-surgical boot or the walking cast/boot. The post-surgical boot was not helping at all and the walking cast makes me use my ankle less and weakens it. With the amount of problems I already have with my ankle, it's best to stay out of the walking cast.

I've got to just keep on going, just at a slower pace. I wish I was able to get around more, especially since the kids are part of the summer reading club at the library and one of the things they need to do is get rubbings from rubbing stations at the different parks throughout the county. Not sure if I'm up to walking around in the woods on unlevel ground. Grandma got them 1 rubbing from Codorus, maybe I can convince her to get some more.

1 comment:

Nancy M. said...

I hope the new medicine works better than the last. Try to take it as easy as you can.